# SDR DHL9870824C

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING L/E RIB O/B SIDE SLAT STA 0.260 HAS SEVERAL CRACKS IN REPAIR ANGLE.  REPLACED ANGLE 16 X 1 X 1 PER SRM 51-10-1.  N/R 2386
